Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Having irregular periods and had remote sex. Noticed water like discharge from vagina. Chances of pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 298 Questions
Question
Hie,

Dear Sir/mam,

I am 25 years old female and i had the physical relation - not inter coursed but it is remotely sex around 8 to 10 july .i had my periods on 13th XXXXXXX and not yet come.My periods are irregular. Due to remotely sex I am worried about pregnancy.I had gone to gynecologist , that doctor taken my UV test and urine test and that tests are negative.Then that doctor given prescription for the Periods.In the prescription that doctor given sysron n 5 mg of 3 days course(9 pills) which is completed on the 3rd Aug. The gynecologist told me to wait for the periods till 11 th aug now 2 days are remaining I had query that why there is water like discharge (like 3 -4 drops )from vagina in between not daily. Till I am worried about is I am pregnant,till date my periods are not come also yesterday I had pega test by pega news and it is negative ..so please suggest what to do ? and whats next secure treatment
Posted Sat, 31 Aug 2013 in Pregnancy
 
 
Answered by Dr. Deepti Goyal 43 minutes later
Hi XXXXXXX XXXX,

Thanks for asking on XXXXXXX

As you have already done pregnancy test so many times, the chances of pregnancy are least likely. Still, if you have any doubts in your mind, you can get a blood test done(serum beta HCG levels) to be 100% sure.

Water like discharge may be either due to high progesterone levels in your body due to sysron tablets or due to some local infection. If it is due to hormonal changes, then it will be over after your period will come. But if it persist even after that, then you will need antibiotic treatment for that.

As you told, your cycles were already irregular,your period should come in a day or two. I will also suggest you to get a complete checkup and investigations (including complete blood profile, thyroid profile, serum LH &FSH levels and USG of uterus and adnexa) to find out the cause of irregular cycles.

Good Luck
Hope this information is helpful and informative to you.
If you had any further queries you can directly reach out to me on the following URL:
WWW.WWWW.WW
Above answer was peer-reviewed by
 
Follow-up: Having irregular periods and had remote sex. Noticed water like discharge from vagina. Chances of pregnancy? 22 minutes later
Dear mam ,
Thanks for your suggestion ...

last period on 13 th XXXXXXX
Actually i had the some rubbed on my vagina next morning I found dark brown sticky discharge from vagina and after some days feel itching .As I said I had done urine and UV test(31 st july) found negative but in UV test uterus occurs bulky and thickened endo . After taking 3 days course of sysron n 5 mg (9 pills) and it is completed on 3rd aug ,till I am waiting for my periods since 4th aug and now my gynac told me do XXXXXXX sonography .I am worried about terms "PID","Ectopic pregnancy".I don't know what will going to happen.Please suggest me in this situation.
 
 
Answered by Dr. Deepti Goyal 22 hours later
Hi,

It seems that you are having some lower genital tract infection.Local vaginal antibiotic pessery will help in treating it.

Ectopic pregnancy can be ruled out with SERUM BETA HCG test with a repeat test after 48 hrs to see the increase in levels. XXXXXXX USG can also help in diagnosing it.

Whatever is the situation,its treatable. I will advise you the investigations(mentioned above) at this stage and further management will be planned according to reports.

Good luck.
Above answer was peer-reviewed by
 
Follow-up: Having irregular periods and had remote sex. Noticed water like discharge from vagina. Chances of pregnancy? 32 minutes later
Thank you mam for your suggestion

Situation:
last period was on 13th XXXXXXX I still don't have my period.
Actually I didn't have sexual intercourse but my vagina got rubbed.
Around 25th - 29th I found some whitish fluid discharge and itching.
I had 3 urine test which were negative and in abdominal UV test there nothing is found.
I had taken Sysron N 5 mg (9 pills ) From 1st - 3rd august. Today is 11 th aug still I don't have period .
From 2-3 days I am having little backache at lower side.
Yesterday and in july month, I had 2-3 drops discharge water from my vagina. From 31 st July, I had lower abdominal pain some times.also feels like movement around vagina sometimes.

Mam I want to know
1)is there any chances of pregnancy like ectopic or anything?
2)so i have to do XXXXXXX USG, but how it will be performed on me?steps?
3)which things should i prepeared with before XXXXXXX USG, for example, should i eat/drink before the test or not?
 
 
Answered by Dr. Deepti Goyal 9 hours later
Hi,

Chances of ectopic pregnancy are also very less, as urine test should be positive in it also. Also, as I told you, you can take paired serum beta HCG test at 48 hrs interval to rule out ectopic pregnancy with confirmation.

Intrenal USG in transvaginal USG in which the patient is made to lie down on a couch with legs flexed and the probe of machine is inserted in vagina. Its not painful and you need not to do any preparation for it. Only thing is that, your doctor will ask you to pass urine before doing this investigation.

Hope this information has cleared your doubts.

If you have any other doubt, then you can directly reach out to me on above mentioned URL.

Good Luck.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor